# SDR SPAA0400070

- Difficulty date: July 5, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 61,584 hours, 32,241 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Part serial: 21292
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY BATTERY PACK DOES NOT OPERATE. REPLACED R2 DOOR EMERGENCY BATTERY PACK IAW BMM 33-51-101, OPERATIONAL CHECK GOOD.
